Muthukumar, T

PhD (Institute of Mathematical Sciences)

Professor, Department of Mathematics & Statistics

Research Interest



  • PhD, Institute of Mathematical Sciences (2006)
  • M.Sc., Pondicherry University, (2000)
  • B.Sc., DRBCCC Hindu College, Madras, (1998)



  • Homogenization of the Stokes System in a Domain with an Oscillating Boundary, Multiscale Modeling and Simulation (A SIAM Interdisciplinary Journal) , Vol.20, No.4, pp. 1361--1393, December 2022.

  • Axisymmteric indentation of a Periodically Layered, Viscoelastic Half-Space, Zeitschrift für angewandte Mathematik und Physik,Vol.73, No.222, pp. 1--35, October 2022. (Published online on 03 October 2022).

  • Indentation of a Periodically Layered, Elastic Half-Space by a Rigid Sphere , Mathematics and Mechanics of Solids (Published online on 10 Feb 2022).

  • Indentation of a Periodically Layered, Planar, Elastic Half-Space, Journal of Elasticity,Vol. 141, No.1, pp. 1--30, September 2020. (Published online on 07 May 2020).

  • Homogenization of Some Cheap Control Problems, SIAM Journal on Mathematical Analysis, Vol. 43 (22 Sep. 2011), No.5, pp 2211-2229.


FB 326,
Department of Mathematics & Statistics,
Indian Institute of Technology, Kanpur
UP, India-208016

Office Phone:0512-[259 / 392 / 679]-7911 (O)

Email: tmk[AT]


Birds at IIT Kanpur
Information for School Children
IITK Radio
Counseling Service